MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS LT SZ 7; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-107
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral and tibial component at the bone to implant interface.It was also reported that the patient underwent tka in february.Patient presented with an infected total knee.Surgeon was planning on a i and d of the knee with insert exchange.Upon opening the knee, it was discovered both the tibial component and femoral component were loose.Surgeon removed all components and did a infected knee spacer from exactech.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE FEM POR PS LT SZ 7
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10335943
Report Number1818910-2020-17078
Device Sequence Number16350145
Product Code NJL
UDI-Device Identifier10603295041924
UDI-Public10603295041924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-11-107
Device Catalogue Number150411107
Device Lot Number9142787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 7; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ 7 7MM; ATTUNE RP TIB BASE SZ 7 POR; DEPUY CMW 2 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight95